# SDR DALA2021010400031

- Difficulty date: January 4, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N808DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31920
- Aircraft time: 24,098 hours, 9,013 cycles
- System (JASC): 5270 · Door Warning System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Overwing Doors
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ATO-AT LESS THAN 30 KNOTS DUE TO LT FWD AND LT AFT OVER WING DOOR UNLOCK LIGHTS ILLUMINATING.  CORRECTIVE ACTION: MAINTENANCE FOUND LEFT OVER-WING LOCK CONTROL C/B OUT, RESET AND PERFORMED EMERGENCY EXIT DOOR FLIGHT LOCK ENGAGEMENT TEST.  AIRCRAFT RETURNED TO SERVICE.
